UNIVALENCY AND CONVOLUTION RESULTS ASSOCIATED TO STARLIKE FUNCTIONS WITH RESPECT TO SYMMETRIC POINTS


Creative Commons License

Aghalary R., Ebadian A., Yalcin S.

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, vol.73, no.7, pp.897-907, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 73 Issue: 7
  • Publication Date: 2020
  • Doi Number: 10.7546/crabs.2020.07.01
  • Title of Journal : COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES
  • Page Numbers: pp.897-907

Abstract

In the present paper, the authors introduce some new subclasses of analytic functions in the open unit disc and investigate their inclusion relationships and convolution properties.